# SDR DALA2024030703141

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 84,608 hours, 32,442 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5641 DURING FINAL WALKTHROUGH FOUND FWD EMERGENCY EXIT HANDLES REVERSED. CORRECTIVE ACTION: CORRECTED POSITION OF FWD EMERGENCY EXIT DOOR HANDLES IAW B757 SRM 51-40-02. (0231164)
